# SDR ASOA201001413

- Difficulty date: September 19, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 29,677 hours, 26,293 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BEAM CRACKED ON LT SIDE, LT OF PULLEY BRACKET AT LBL9.  REPAIRED FS 280 BEAM IAW EC/TC REO 601R-53-11-171 AND REO 601R-53-11-171. (CLOSED)
